# SDR 97UAL900142

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS OVER MLG VIEWER INOPERABLE.  SECURED LIGHT STRIP CONNECTOR, OPS CHECK GOOD.
